Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Erectile Dysfunction (ED)

Erection problems at 30?

11/19/2007

Question:

Can Viagra be the cause of my erection problem? (I took viagra just for fun, everything was working good, but tried it for the "kick"). Why do men at 30 get erection problems? I have no physical problems known, no anxiety of bad performance or health issues like HPV or HIV, am in a relationship, happy. The only life change is an opening buisness which causes stress, but does this work stress influences my sex life?

Answer:

It is unlikely that Viagra would cause your problem. I am not sure why you have an erection problem. Please see a primary care doctor to start an evaluation.

For more information:

Go to the Erectile Dysfunction (ED) health topic, where you can:

Response by:

Allen D Seftel, MD Allen D Seftel, MD
Formerly, Professor of Urology
School of Medicine
Case Western Reserve University